- -

Asymptotic behaviour of the solutions of second order functional differential equations

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Asymptotic behaviour of the solutions of second order functional differential equations

Mostrar el registro completo del ítem

Almenar, P.; Jódar Sánchez, LA. (2011). Asymptotic behaviour of the solutions of second order functional differential equations. Computers and Mathematics with Applications. 62(1):297-309. doi:10.1016/j.camwa.2011.05.010.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/38044

Ficheros en el ítem

Metadatos del ítem

Título: Asymptotic behaviour of the solutions of second order functional differential equations
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper presents integral criteria to determine the asymptotic behaviour of the solutions of second order nonlinear differential equations of the type y¿(x)+q(x)f(y(x))=0, with q(x)>0 and f(y) odd and positive for y>0, ...[+]
Palabras clave: Asymptotics , Chanturia , Opial's inequality , Second order functional differential equation , Second order nonlinear differential equation , Second orders , Asymptotic analysis , Differential equations , Nonlinear equations
Derechos de uso: Cerrado
Fuente:
Computers and Mathematics with Applications. (issn: 0898-1221 )
DOI: 10.1016/j.camwa.2011.05.010
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.camwa.2011.05.010
Patrocinador:
Spanish Ministry of Science and Innovation [DPI2010-C02-01]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem